# SDR I5PA2021110775702

- Difficulty date: November 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,335 hours, 33,472 cycles
- Engine: Pwa PW2037
- Engine time: 51,726 hours, 22,518 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 7755386
- Part serial: 910558
- Condition: Faulty
- Location: L Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: L ENG START VALVE INOP
CORRECTIVE ACTION: REMOVED AND REPLACED L ENG START CONTROL VALVE IAW AMM 80-11-02. OPS CEHCK OK.
